the question is how long have you been taking it? were you regular with your medication? if yes, your body is most likely adjusted to the higher than normal levels of serotonin. abruptly cutting or starting ssri's leads to what's known as seratonin syndrome.
this is particularly important with teenagers who are non compliant with these medications due to sexual dysfunction. please stop them slowly. they have a half life of around 2 weeks (which is why you probably didn't feel better till about a month or so after starting the medication). even if you were to withdraw from the drug, it will remain in the system of at least 2 weeks.
in regards to damage to your heart, there are none directly. however, you may experience problems which may worsen a current heart condition.
-altered mental states (eg agitation, confusion, including coma's) -restlessness or tremors -abdom pain, increased heart rate, sweating -hyper thermia, live and kidney failure
these are only examples of a few. these last between 6-48 hrs. depending on serverity.
bottom line, don't stop drugs unless you've talked to your doctor. second point, don't stop SSRI's abruptly either. if you want to do it personally, cut to half your normal dose for AT LEAST one week.
md, adelaide, AustraliaAnswerI wouldn't think severe damage could occur after only four days but it depends on your original problem and the dosage you were taking. Lexapro causes serious rapid heartbeat in some people and other horrible side effects. The witdrawl symptoms aren't much better.
PS: Your other concern should be -- why you are stopping prescribed anxiety meds on your own and after only four days.
P.S: depending on if you r getting some serious side effects.its not to serious
No. Those drugs take a while to start working.
My son died July of 2007. I was prescribed Lexapro 10mg by my physician. The first night I took a pill, I could not sleep and my blood pressure was elevated. I called my doctor and he tried to say that it was not the Lexapro but as soon as I stopped taking it my pressure went back to normal. Please know that I have had high blood pressure for 10 years and am well aware of when there is suddenly a difference. I was very disappointed in my doctor and am considering changing him. The same doctor prescribed my husband Lexapro a month later and his blood pressure also went up. He stopped taking it and his blood pressure went right back to normal. He called the same doctor and once again he said he doubted that it was the Lexapro that raised his blood pressure.
Check the fluid level to start with. If level is ok, then the filter could be stopped up, or there could be internal damage.
depends on your size, but most likely it wont kill you, it may just make you feel sick and could potentially cause some liver damage.
He could be stopped and he was stopped eventually.
as with all anxiety or depression you need to do it slowly with that amount to start you could either stop cold turkey or cut the pill in half and take for five days then don't take any. that's how i did it
Impossible to answer - nowhere near enough information is disclosed.
i have been on lexapro for about a year and no longer could get my prescription and had to abruptly stop.... yes you get brain zaps it feels like a lightning storm in your body
He was highly motivated and could only have been stopped by a premature death.
When I was taking Lexapro (I am a male)I was unable to have an orgasm. I would get an erection, but could not no matter how long I had sex, have an orgasm. My doctor switched me to Welebutrin and I have not had a problem since.
I have been on Lexapro for 1 month and was taking 10mg. I stopped taking this medication "cold turkey" without consulting my physician 6 days ago. I am experiencing headaches, dizziness, nausea and feeling lightheaded almost the entire day. Honestly, you should always consult you physician before stopping these types of medications so you can taper off but in my case I just wanted it out of my system. I'm sure you could probably handle these withdrawal symptoms and wouldn't think that they could last much longer than another week or worse case scenario the length of time I took the drug in the first place.
no, absolutely. Adderall at the most, if's its an XR extended release, is gone in 12 hours, maybe a few more if your metabolism is slow. Yeah, Adderall is not one like Effexor or an SSRI where you go into withdrawls. One thing that could hapen is that you feel like you need to sleep for a few days.
Well, it has stopped, hasn't it?
A century booth in Turkey could refer to an area in Turkey that is known for poverty. It could also refer to a type of vintage furniture.
Yes, Alpha radiation could be stopped by normal paper.
No It was a thanksgiving event last year you would be able to store turkey meat in it and then after it would be full u could heal more hitpoints damage
Mainly you can damage your knee, ankle or groin and hamstring.
Turkey, definitely Turkey. No where he could of possibly come from but Turkey.
There are a number of things that could happen to a turkey when they get excited. They could run around for example.
it depends on whether or not your switching to lexapro from celexa for example...but mostly if you start taking lexapro and after a week dont notice anything your probably fine. Upset or painful achy stomach was acually the catalyst to me stopping the drug
== == Turkey giblets are the little organs left in the turkey when you buy it. It could be the kidney, the heart etc.
You can damage almost anything with an 85 mph slapshot dummy
Consequences could be significant including grand-mal seizures. One should not go cold turkey on an anti-seizure med unless under close medical supervision (as in being admitted to the hospital).
Mining has not stopped, because otherwise we could not get diamonds or emeralds etc!